Correlations Between Linear and Nonlinear Functions of Discrete Random Variables

Authors

  • Nanda Pandharikar Associate Professor, Department of Mathematics and Statistics, Sydenham College of Commerce and Economics, Mumbai, India

DOI:

https://doi.org/10.47607/ijresm.2020.415

Keywords:

Bivariate distribution, Coefficient of correlation, Geometric distribution

Abstract

In this article correlation between simple linear and nonlinear functions of two random variables have been discussed. The study is carried out for two bivariate geometric distributions.

Downloads

Download data is not yet available.

Downloads

Published

21-12-2020

How to Cite

[1]
N. Pandharikar, “Correlations Between Linear and Nonlinear Functions of Discrete Random Variables”, IJRESM, vol. 3, no. 12, pp. 95–97, Dec. 2020.

Issue

Section

Articles